Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/160
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOlaleru, J.O-
dc.contributor.authorOkeke, G.A-
dc.date.accessioned2015-10-28T16:50:14Z-
dc.date.available2015-10-28T16:50:14Z-
dc.date.issued2013-
dc.identifier.citationApplied Mathematical Sciences, 7(98), 4891 - 4898en_US
dc.identifier.urihttp://dx.doi.org/10.12988/ams.2013.36338-
dc.identifier.urihttp://hdl.handle.net/123456789/160-
dc.description.abstractLet E be a real Banach space, C be a nonempty closed convex subset of E and T : C → C be a continuous generalized Φ-pseudocontractive mapping, Xiang [Chang He Xiang, Fixed point theorem for general- ized Φ-pseudocontractive mappings, Nonlinear Analysis 70 (2009) 2277- 2279] proved that T has a unique fixed point in C. It is our purpose in this study to extend the results of Xiang [11] to the class of asymptoti- cally generalized Φ-hemicontractive mappings in the intermediate sense, recently introduced by Okeke, Olaleru and Akewe [6].en_US
dc.language.isoenen_US
dc.publisherHikari Ltden_US
dc.subjectBanach spacesen_US
dc.subjectFixed pointen_US
dc.titleExistence of Fixed Points of Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Senseen_US
dc.typeArticleen_US
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.